Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/4953
Title: Stabilization of a class of stochastic nonlinear time-delay systems
Authors: Wang, Z
Lam, J
Liu, X
Keywords: Nonlinear systems;Stochastic systems;Time-delay;Lyapunov stability;Algebraic matrix inequalities
Issue Date: 2004
Publisher: InforMath Publishing Group
Citation: Nonlinear Dynamics and Systems Theory 4(3): 357-368, Dec 2004
Abstract: In this paper, the stabilization problem is considered for a class of nonlinear continuous stochastic systems with state delays. The purpose of this problem is to design a state feedback controller such that the closed- loop system is exponentially stable (or exponentially ultimately bounded) in the mean square, for all admissible nonlinearities and time-delays. We first investigate the sufficient conditions for the nonlinear stochastic time-delay systems to be stable, and then derive the explicit expression of the desired controller gains. A numerical simulation example is provided to show the usefulness of the proposed design method.
Description: This is the post print version of the article. The official published version can be obtained from the link below - Copyright 2004 InforMath Publishing Group
URI: http://www.e-ndst.kiev.ua/v4n3.htm
http://bura.brunel.ac.uk/handle/2438/4953
ISSN: 1562-8353
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf307.58 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.